# SDR FPI2006F00001

- Difficulty date: January 10, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N2437S
- Make and model: Cessna 210L
- Aircraft serial: 21061281
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 2321725
- Condition: Cracked
- Location: Engine
- Part time: 774 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT BARREL AND HEAD. (K)
